# SDR ASAA9580076

- Difficulty date: April 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N930AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49231
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fs 1250
- Part time: 28,900 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING 30K CHECK, CORROSION WAS FOUND ON FRAME Y1250 BETWEEN LONGERON 28R AND 26L.  REPLACED FRAME IAW DC-9 SRM 51-10-03.  (W)
